On an integral representation of $G$-limit operators
Doklady Akademii Nauk, Tome 310 (1990) no. 6, pp. 1296-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_6_a2,
author = {A. I. Korotkii},
title = {On an integral representation of $G$-limit operators},
journal = {Doklady Akademii Nauk},
pages = {1296--1299},
year = {1990},
volume = {310},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_6_a2/}
}
A. I. Korotkii. On an integral representation of $G$-limit operators. Doklady Akademii Nauk, Tome 310 (1990) no. 6, pp. 1296-1299. http://geodesic.mathdoc.fr/item/DAN_1990_310_6_a2/